On exponential growth rates for free groups.

Título inglés On exponential growth rates for free groups.
Título español Tasas de crecimiento exponencial para grupos libres.
Autor/es Koubi, Malik
Organización Lab. Emile Picard Univ. Paul Sabatier, Toulouse, Francia
Revista 0214-1493
Publicación 1998, 42 (2): 499-507, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let Fp be a free group of rank p ≥ 2. It is well-known that, with respect to a p-element generating set, that is, a basis, the exponential growth rate of Fp is 2p-1. We show that the exponential growth rate τ of a group G with respect to a p-element generating set X is 2p-1 if and only if G is free on X; otherwise τ < 2p-1. We also prove that, for any finite generating set X of Fp which is disjoint from X-1, the exponential growth rate τ of Fp with respect to X is 2p-1 if and only if X is a basis of Fp; otherwise τ > 2p-1.
Clasificación UNESCO 120106
Palabras clave español Grupos libres ; Factores de crecimiento ; Bases topológicas
Código MathReviews MR1676040
Icono pdf Acceso al artículo completo